PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 19 | 2 | 229-236
Tytuł artykułu

On the completeness of decomposable properties of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let 𝓟₁,𝓟₂ be additive hereditary properties of graphs. A (𝓟₁,𝓟₂)-decomposition of a graph G is a partition of E(G) into sets E₁, E₂ such that induced subgraph $G[E_i]$ has the property $𝓟_i$, i = 1,2. Let us define a property 𝓟₁⊕𝓟₂ by {G: G has a (𝓟₁,𝓟₂)-decomposition}.
A property D is said to be decomposable if there exists nontrivial additive hereditary properties 𝓟₁, 𝓟₂ such that D = 𝓟₁⊕𝓟₂. In this paper we determine the completeness of some decomposable properties and we characterize the decomposable properties of completeness 2.
Słowa kluczowe
Wydawca
Rocznik
Tom
19
Numer
2
Strony
229-236
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-02-12
poprawiono
1999-10-20
Twórcy
  • Institute of Mathematics, Technical University of Zielona Góra, Podgórna 50, 65-246 Zielona Góra, Poland
autor
  • Department of Geometry and Algebra, Faculty of Science, P.J. Šafárik University, Jesenná 5, 041 54 Košice, Slovak Republic
Bibliografia
  • [1] L.W. Beineke, Decompositions of complete graphs into forests, Magyar Tud. Akad. Mat. Kutato Int. Kozl. 9 (1964) 589-594.
  • [2] M. Borowiecki, I. Broere, M. Frick, P. Mihók and G. Semanišin, A survey of hereditary properties of graphs, Discuss. Math. Graph Theory 17 (1997) 5-50, doi: 10.7151/dmgt.1037.
  • [3] M. Borowiecki and M. Hałuszczak, Decomposition of some classes of graphs, (manuscript).
  • [4] M. Borowiecki and P. Mihók, Hereditary properties of graphs, in: V.R. Kulli, ed., Advances in Graph Theory (Vishwa International Publication, Gulbarga, 1991) 41-68.
  • [5] S.A. Burr, J.A. Roberts, On Ramsey numbers for stars, Utilitas Math. 4 (1973) 217-220
  • [6] G. Chartrand and L. Lesnak, Graphs and Digraphs (Wadsworth & Brooks/Cole, Monterey, California, 1986).
  • [7] E.J. Cockayne, Colour classes for r-graphs, Canad. Math. Bull. 15 (1972) 349-354, doi: 10.4153/CMB-1972-063-2.
  • [8] P. Mihók Additive hereditary properties and uniquely partitionable graphs, in: M. Borowiecki, Z. Skupień, eds., Graphs, Hypergraphs and Matroids (Zielona Góra, 1985) 49-58.
  • [9] P. Mihók and G. Semanišin, Generalized Ramsey Theory and Decomposable Properties of Graphs, (manuscript).
  • [10] L. Volkmann, Fundamente der Graphentheorie (Springer, Wien, New York, 1996), doi: 10.1007/978-3-7091-9449-2.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1097
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.